# SDR AALA202405039172

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500a S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FUSELAGE FRAME AT STA 500A, JUST BELOW S8R. INSTALLED DOUBLER REPAIR PER SRM 53-00-07-2.
